New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

chocholic
Veteran Member


Date Joined Apr 2006
Total Posts : 634
   Posted 8/2/2009 6:23 AM (GMT -7)   
I need some advice,

I'm due my next infliximab infusion on september 18th. It tends to wear off after 6 weeks and i get alot of symptoms back so am really keen to get my infusions on time.

BUT

My uni has just informed me that i'm due to register for my last year on september 18th. Oh joy! I can either make my uni register me earlier so i can have my infliximab on time bearing in mind that my uni sucks at organisation and as such is 99% sure to mess it all up OR i can put back my infliximab to the 21st of september, register on the correct day but suffer for a few extra days? Registering will take all day at least, and i get my treatment at home which is 170 miles away from my uni.

Why does my uni seem to go out of its way to disrupt my appointments/treatments. Nearly every time i have something booked, healthwise, i have assignments due in or field trips which i tend to miss cos i cant keep changing appts.

KEANO
Regular Member


Date Joined Sep 2008
Total Posts : 76
   Posted 8/2/2009 7:03 AM (GMT -7)   

Hi there,

I'm due my next infusion on 21st. September, but I will be on holidays on that date. So I have scheduled for the 14th. (week early)  Maybe you could do this.  I don't think it will make much difference not waiting until the 8th. week.  Good luck :-)


ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 8/2/2009 3:33 PM (GMT -7)   
It seems to me that this is an access and equity issue, chocholic. They wouldn't dare delay a cancer patient's chemo infusions, and the hospital has no right to delay your Infliximab infusions either.

I vote for arguing with the uni. Can your doctor write a letter to support you?
Co-Moderator Crohn's Forum.

Medications for Crohn's ~~ Diet and Nutritional Therapy for Crohn's


chocholic
Veteran Member


Date Joined Apr 2006
Total Posts : 634
   Posted 8/3/2009 4:56 AM (GMT -7)   
Well i rang my uni this morning and expained that i had a hospital treatment. They refered me to my tutor to organise me registering early. I have emailed her but, of course, she's on leave till next week! Hopefully though i should be able to register early and NOT have to reorganise my infliximab. Now i just have to hope that they will deal with my paperwork properly so i can get access to my student finance early....i mean so my paperwork will be correctly sorted so i wont have to sort it out once i get back to uni! :)

ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 8/3/2009 1:59 PM (GMT -7)   
OK, if your tutor is away and the paperwork needs to be done asap, can you jump up the chain of command and talk to your lecturer?

I'm not sure if you live in Aus or NZ or the UK, but I was once a university tutor in Aus, and we only had limited powers to sign this sort of paperwork - we kept having to pass it on to the lecturer to sign. Why not just give it to your lecturer and save yourself some time and stress?

Just an idea - you'll know your own uni better than any of us ever could.

Ivy.
Co-Moderator Crohn's Forum.

Medications for Crohn's ~~ Diet and Nutritional Therapy for Crohn's

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 9:14 AM (GMT -7)
There are a total of 2,734,678 posts in 301,234 threads.
View Active Threads


Who's Online
This forum has 151347 registered members. Please welcome our newest member, Marie34.
366 Guest(s), 10 Registered Member(s) are currently online.  Details
Bololidat, Chanymom, mikeb2308, astroman, Loutucky, LG13, iho, NiceCupOfTea, pmm73, joavila92


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer